MathSciNet Relay Station
MathSciNet bibliographic data
MR1176009 (93g:34034) 34B15 (47H15 47N20)
O'Regan, Donal Existence theorems for certain classes of singular boundary value problems. J. Math. Anal. Appl. 168 (1992), no. 2, 523–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement